On the minimum size of binary codes with length 2R+4 and covering radius R

Kéri, Gerzson and Östergard, Patric (2008) On the minimum size of binary codes with length 2R+4 and covering radius R. Designs Codes and Cryptography, 48 (2). pp. 165-169.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Research Laboratory on Engineering & Management Intelligence
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:29
Last Modified: 11 Dec 2012 15:29
URI: http://eprints.sztaki.hu/id/eprint/4867

Update Item Update Item